# SDR DALA2023070705500

- Difficulty date: July 2, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 6,952 hours, 3,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 1 LO QTY ADVISORY MEESAGE IN CRUISE. QTY WAS AT 12% DECREASED TO 4%. SUSPECTED LEAK. L REVERSER DID NOT DEPLOY ON LANDING. QTY DECREASED TO 0% ON TAXI IN. FOUND LT OUTBOARD ELEVATOR PCU INBOARD RETURN LINE LEAKING FROM SWEDGE. LINE REQUIRES REPLACEMENT. FOUND ALL 4 DPIS FOR #1 HYD SYSTEM IN(361396). R&R LH OUTBD HORIZONTAL STAB PCU RETURN LINE COIL ASSY. AND UNION PER A220 AMP 29-17. LEAK CHECK PERFORMED. NO LEAKS NOTED. RAN BOTH ENGINES AND DEPLOYED BOTH T/RS. OPS CHECK SATISFACTORY. A/C OK FOR SERVICE. SERVICED SYS 1 HYDRAULICS PER A220 AMP 12-10. (LP# 4651831)
